# SDR UPS00234252

- Difficulty date: October 14, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, KEEL BEAM AREA, HORIZ STIFFENER AT BS 900 IS CRACKED.  STIFFENER IS LOCATED ON INTERNAL SIDE OF LT KEEL BEAM WALL.  STIFFENER INSTALLED IAW DRG NR 65-18636 AND SRM 51-30-2.
